# SDR 01FDEA01015

- Difficulty date: November 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT AT BS 555, X=71 HAS CRACK.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-31-01, 51-00-00, 51-21-01.
